# SDR P5CA9600865

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN AFT SUPPORT BRACKET FOR THE LEFT WING LANDING GEAR GULL DOOR.  REMOVED AND REPLACED BROKEN SUPPORT BRACKET PER BOEING SRM 51-10-01.
